# SDR CA030807007

- Difficulty date: August 7, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Cessna 180J
- Aircraft time: 7,464 hours
- Engine: Cont O470S
- Propeller: Mcauly 2A34C203
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 07120013
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON REMOVAL OF VERTICAL STABILIZER THE REAR DORSAL FIN ATTACH BRACKET WAS FOUND TO BE CRACKED. THE LT RADIUS HAD FAILED BELOW THE FASTNER ATTACHMENT.
